I started it over 2 weeks ago and the constipation, feeling of lethargy, not alert, dragging, is concerning as well as I cannot come to climax during orgasm which has not been a problem for me the past 3 years after a 21-year marriage with someone whom I had no orgasm with for 15 years. The pain is better but maybe not worth the side effects.
For what reason are you taking the Mobic? Perhaps it is an exacerbation of the pain that you are unable to climax. I have had difficulty reaching climax since I hurt my back and it is due to the nerve damage that I cannot climax, not so much the medication (but I take opioids which do not help the matter any). NSAIDS are not usually resposible for inability to climax. Do you think it is possible that your pain condition is causing the difficulty? You may also want to check into your hormone balance. The other symptoms you describe might indicate that there is something else going on. NSAIDS can sometimes cause drowsiness but those symptoms that you describe, along with you inability to reach a climax, might be indicative of a hormonal or thyroid problem. You might want to discuss the problems with your medical doctor and perhaps have some tests run to rule out any other problems going on that may be unrelated to the Mobic or the pain condition.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Mobic (Malaxicam) for about 4 yrs now. I have been having breathing problems now?
Posted 18 Dec 2012 • 2 answers
Posted 13 May 2014 • 1 answer
I have lupus .my doc has me on mobic. I am doing well, but I have fatigue bad. What meds can I take?
Posted 24 May 2014 • 1 answer
Posted 3 Mar 2015 • 1 answer
Posted 27 Jun 2016 • 0 answers